# SDR 9724529948

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LOWER SIDEWALL EMERGENCY EXIT SIGN LIGHT INOPERATIVE AT SEAT ROW 11 RIGHT.  MAINTENANCE REPLACED BATTERIES.  OPERATIONAL CHECK OK.
